# SDR ASOA02021

- Difficulty date: January 13, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 5010572
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSP, CREW REPORTED, LT OUTBOARD TIRE ASSEMBLY MISSING.  THE LANDING INTO HPN WAS SMOOTH WITH NO VIBRATIONS.  THE ASSEMBLY WAS RECOVERED ON ATL AIRPORT PROPERTY.  MAINTENANCE R&R THE MLG AXLE ASSEMBLY, LT OUTBOARD BRAKE ASSEMBLY, AND THE LT INBOARD AND OUTBOARD WHEEL ASSEMBLIES.  PERFORMED A GEAR SWING AND INSP THE LT MLG PIVOT POINTS.  NO DEFECTS NOTED.  BASED ON THE TEAR DOWN ANALYSIS, IT WAS CONCLUDED THE POSSIBLE CAUSE WAS DUE TO A SECOND INNER BEARING SEAL BEING TRAPPED BETWEEN THE WHEEL AND THE AXLE SPACER.  THE INNER FACE OF THE METAL PORTION HAD IMPRESSIONS AND SURFACE DEFORMATIONS THAT SUGGEST CONTACT BETWEEN THE SEAT AND THE BRAKE ATTACHMENT BOLTS.  (M)
